Disk 123-136Rob de Jeu: Towards Regulator Formulae for the A'-Theory of Curves over

Loading.... (view fulltext now)

全文

(1)

ISSN 0010-437X Kluwer Dordrecht The Netherlands

Volume 124 No. 2, November 2000

Jonathan Lubin: Formal Flows on the Non-Archimedean Open Unit

Disk 123-136 Rob de Jeu: Towards Regulator Formulae for the A'-Theory of Curves over

Number Fields 137-194 Bernhard Kock: Symmetric Powers of Galois Modules on Dedekind

Schemes 195-217

數據

Updating...

參考文獻

Updating...

相關主題 :